EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Osteolysis (2377); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 164-13-08 - novation element ro s/o col sz 8.(b)(6), 170-36-03 - biolox delta femoral head 36mm od, +3.5mm.(b)(6), 186-01-52 - integrip cc, cluster 52mm, g2.(b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 75 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, osteolysis, and heterotopic bone.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.